# SDR DALA2024022302549

- Difficulty date: February 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Bent
- Location: Bs 1320 S26-27r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 BENT FRAME STA 1320 BTW S-27R AND S-26R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00573: FRAME STA 1320 BTW S-27R AND S-26R AT AFT CARGO COMPARTMENT.WAS REPAIRED PER B757-200 SRM 53-00-07-2R PROCEDURE 5, REPAIR 5. (0212443)
